zbMATH — the first resource for mathematics

Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. (English) Zbl 1186.60060
Summary: We prove existence, uniqueness and Lipschitz dependence on the initial datum for mild solutions of stochastic partial differential equations with Lipschitz coefficients driven by Wiener and Poisson noise. Under additional assumptions, we prove Gâteaux and Fréchet differentiability of solutions with respect to the initial datum. As an application, we obtain gradient estimates for the resolvent associated to the mild solution. Finally, we prove the strong Feller property of the associated semigroup.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI arXiv
[1] Albeverio, S.; Mandrekar, V.; Rüdiger, B., Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise, Stochastic process. appl., 119, 3, 835-863, (2009) · Zbl 1168.60014
[2] Albeverio, S.; Wu, J.-L.; Zhang, T.-S., Parabolic SPDEs driven by Poisson white noise, Stochastic process. appl., 74, 1, 21-36, (1998), MR MR1624076 (99c:60124) · Zbl 0934.60055
[3] Ambrosetti, A.; Prodi, G., A primer of nonlinear analysis, (1995), Cambridge University Press Cambridge, MR MR1336591 (96a:58019) · Zbl 0818.47059
[4] Bichteler, K.; Gravereaux, J.-B.; Jacod, J., Malliavin calculus for processes with jumps, (1987), Gordon and Breach Science Publ. New York, MR MR1008471 (90h:60056) · Zbl 0706.60057
[5] Cerrai, S., Second order PDE’s in finite and infinite dimension, Lecture notes in math., vol. 1762, (2001), Springer-Verlag Berlin, MR 2002j:35327 · Zbl 0983.60004
[6] Da Prato, G., Kolmogorov equations for stochastic pdes, (2004), Birkhäuser Verlag Basel, MR MR2111320 (2005m:60002) · Zbl 1066.60061
[7] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press Cambridge, MR MR1207136 (95g:60073) · Zbl 0761.60052
[8] Da Prato, G.; Zabczyk, J., Ergodicity for infinite-dimensional systems, (1996), Cambridge University Press Cambridge, MR MR1417491 (97k:60165) · Zbl 0849.60052
[9] Da Prato, G.; Zabczyk, J., Second order partial differential equations in Hilbert spaces, (2002), Cambridge University Press Cambridge, MR MR1985790 (2004e:47058) · Zbl 1012.35001
[10] De Marco, G., Analisi due/1, (1992), Zanichelli Bologna
[11] K. Frieler, C. Knoche, Solutions of stochastic differential equations in infinite dimensional Hilbert spaces and their dependence on initial data, BiBoS preprint E02-04-083, 2002, http://www.physik.uni-bielefeld.de/bibos
[12] Gyöngy, I., On stochastic equations with respect to semimartingales. III, Stochastics, 7, 4, 231-254, (1982) · Zbl 0495.60067
[13] Gyöngy, I.; Krylov, N.V., On stochastic equations with respect to semimartingales. I, Stochastics, 4, 1, 1-21, (1980/1981), MR MR587426 (82j:60104) · Zbl 0439.60061
[14] Hausenblas, E.; Seidler, J., A note on maximal inequality for stochastic convolutions, Czechoslovak math. J., 51(126), 4, 785-790, (2001), MR MR1864042 (2002j:60092) · Zbl 1001.60065
[15] Ichikawa, A., Some inequalities for martingales and stochastic convolutions, Stoch. anal. appl., 4, 3, 329-339, (1986), MR MR857085 (87m:60105) · Zbl 0622.60066
[16] Jacod, J.; Kurtz, Th.G.; Méléard, S.; Protter, Ph., The approximate Euler method for Lévy driven stochastic differential equations, Ann. inst. H. Poincaré probab. statist., 41, 3, 523-558, (2005), MR MR2139032 (2005m:60149) · Zbl 1071.60046
[17] Kotelenez, P., A submartingale type inequality with applications to stochastic evolution equations, Stochastics, 8, 2, 139-151, (1982/1983) · Zbl 0495.60066
[18] Kotelenez, P., A stopped Doob inequality for stochastic convolution integrals and stochastic evolution equations, Stoch. anal. appl., 2, 3, 245-265, (1984) · Zbl 0552.60058
[19] Krylov, N.V., Controlled diffusion processes, (1980), Springer-Verlag New York, MR 82a:60062 · Zbl 0459.93002
[20] Lescot, P.; Röckner, M., Perturbations of generalized mehler semigroups and applications to stochastic heat equations with Lévy noise and singular drift, Potential anal., 20, 4, 317-344, (2004) · Zbl 1052.47033
[21] Métivier, M., Semimartingales, (1982), Walter de Gruyter & Co. Berlin, MR MR688144 (84i:60002)
[22] Métivier, M.; Pistone, G., Sur une équation d’évolution stochastique, Bull. soc. math. France, 104, 1, 65-85, (1976), MR MR0420854 (54 #8866) · Zbl 0343.60040
[23] Peszat, Sz.; Zabczyk, J., Strong Feller property and irreducibility for diffusions on Hilbert spaces, Ann. probab., 23, 1, 157-172, (1995), MR MR1330765 (96f:60105) · Zbl 0831.60083
[24] Peszat, Sz.; Zabczyk, J., Stochastic partial differential equations with Lévy noise, (2007), Cambridge University Press Cambridge, MR MR2356959 · Zbl 1205.60122
[25] Prévôt (Knoche), C., SPDEs in infinite dimension with Poisson noise, C. R. math. acad. sci. Paris, 339, 9, 647-652, (2004), MR MR2103204 · Zbl 1058.60050
[26] C. Prévôt (Knoche), Mild solutions of SPDE’s driven by Poisson noise in infinite dimensions and their dependence on initial conditions, PhD thesis, Universität Bielefeld, 2005
[27] Priola, E.; Zabczyk, J., Liouville theorems for non-local operators, J. funct. anal., 216, 2, 455-490, (2004), MR MR2095690 (2005g:35315) · Zbl 1063.31003
[28] Protter, Ph.; Talay, D., The Euler scheme for Lévy driven stochastic differential equations, Ann. probab., 25, 1, 393-423, (1997), MR MR1428514 (98c:60063) · Zbl 0876.60030
[29] Zabczyk, J., Parabolic equations on Hilbert spaces, (), 117-213, MR 2001b:35289 · Zbl 0942.35167
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.